... (weight gain on lex) does anyone have experience with this? is the prozac going to make me crazier???
Hi Mommy Tron,
I agree with the other poster, Prozac is a good medication and NO, it won't make you crazier. IF you are having terrible anxiety, ask your doc for Xanax or another benzo for a few weeks, just to get you feeling better.
They can be addictive, benzo's, but not if taken for only a short time.
Best wishes to you,
I also have anxiety and requested to be put on Prozac because it is tried and true! I have had no side effects and feel pretty good but A word of advice... you may experience some slight anxiety upon waking in the morning. I did in the first couple of weeks and apparently it is normal with this particular SSRI. It DOES go away once the drug gets into your system good. So if you're a little down in the morning... don't lose hope... it just means that the Prozac is really beginning to work and will level out shortly. GOOD LUCK!
I take Prozac & I like it better than the other antidepressents that I tried! It seems to help keep me calm & I think the price is pretty reasonable also. I probably am going to up the dose as suggested by my therapist! It seems to have taken most of my melancholy away. I have resistent depression, hard to treat. The first few weeks on prozac was a little uncomfortable because it did not fully kick in until a few weeks more! Now I actually want to get up & go to work! Thank God! Good luck & keep us posted!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 10 answers
Posted 9 Mar 2012 • 1 answer
Posted 19 Sep 2015 • 10 answers
Posted 5 Dec 2016 • 1 answer
Posted 24 Apr 2017 • 2 answers